Brownian penalisations related to excursion lengths. VII. (English) Zbl 1181.60046

Limiting laws, as \(t \to \infty\), for Brownian motion penalised by the longest length of excursions up to \(t\), or up to the last zero before \(t\), or again, up to the first zero after \(t\), are shown to exist, and are characterized.
For part VI, cf. ESAIM, Probab. Stat. 13, 152–180 (2009; Zbl 1189.60069).


60F17 Functional limit theorems; invariance principles
60F99 Limit theorems in probability theory
60G17 Sample path properties
60G40 Stopping times; optimal stopping problems; gambling theory
60G44 Martingales with continuous parameter
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
60J25 Continuous-time Markov processes on general state spaces
60J55 Local time and additive functionals
60J60 Diffusion processes
60J65 Brownian motion


Zbl 1189.60069
Full Text: DOI EuDML


[1] J. Azéma and M. Yor. Étude d’une martingale remarquable. In Séminaire de Probabilités , XXIII 88-130. Lecture Notes in Math. 1372 . Springer, Berlin, 1989. · Zbl 0743.60045
[2] M. Chesney, M. Jeanblanc-Picqué and M. Yor. Brownian excursions and Parisian barrier options. Adv. in Appl. Probab. 29 (1997) 165-184. JSTOR: · Zbl 0882.60042
[3] B. deMeyer, B. Roynette, P. Vallois and M. Yor. On independent times and positions for Brownian motions. Rev. Mat. Iberoamericana 18 (2002) 541-586. · Zbl 1055.60078
[4] R. K. Getoor. On the construction of kernels. In Séminaire de Probabilités , IX ( Seconde Partie , Univ. Strasbourg , Strasbourg , années universitaires 1973/1974 et 1974/1975 ) 443-463. Lecture Notes in Math. 465 . Springer, Berlin, 1975. · Zbl 0321.60056
[5] Y. Hu and Z. Shi. Extreme lengths in Brownian and Bessel excursions. Bernoulli 3 (1997) 387-402. · Zbl 0907.60036
[6] T. Jeulin. Semi-martingales et grossissement d’une filtration. Lecture Notes in Mathematics 833 . Springer, Berlin, 1980. · Zbl 0444.60002
[7] F. B. Knight. On the duration of the longest excursion. In Seminar on Stochastic Processes , 1985 ( Gainesville , Fla. , 1985 ) 117-147. Progr. Probab. Statist. 12 . Birkhäuser Boston, Boston, MA, 1986. · Zbl 0622.60083
[8] N. N. Lebedev. Special Functions and Their Applications . Dover, New York, 1972. (Revised edition, translated from the Russian and edited by Richard A. Silverman, Unabridged and corrected republication.) · Zbl 0271.33001
[9] P. A. Meyer. Probabilités et potentiel. In Publications de l’Institut de Mathématique de l’Université de Strasbourg , XIV. Actualités Scientifiques et Industrielles 1318 . Hermann, Paris, 1966. · Zbl 0138.10402
[10] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion , 3rd edition. Grundlehren der Mathematischen Wissenschaften [ Fundamental Principles of Mathematical Sciences ] 293 . Springer, Berlin, 1999. · Zbl 0917.60006
[11] B. Roynette, P. Vallois and M. Yor. Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III. Period. Math. Hungar. 50 (2005) 247-280. · Zbl 1150.60308
[12] B. Roynette, P. Vallois and M. Yor. Limiting laws associated with Brownian motion perturbed by normalized exponential weights, I. Studia Sci. Math. Hungar. 43 (2006) 171-246. · Zbl 1121.60027
[13] B. Roynette, P. Vallois and M. Yor. Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II. Studia Sci. Math. Hungar. 43 (2006) 295-360. · Zbl 1121.60004
[14] B. Roynette, P. Vallois and M. Yor. Some penalisations of the Wiener measure. Japan J. Math. 1 (2006) 263-290. · Zbl 1160.60315
[15] B. Roynette, P. Vallois and M. Yor. Some extensions of Pitman’s and Ray-Knight’s theorems for penalized Brownian motions and their local times, IV. Studia Sci. Math. Hungar. 44 (2007) 469-516. · Zbl 1164.60355
[16] B. Roynette, P. Vallois and M. Yor. Penalizing a Bes ( d ) process (0< d <2) with a function of its local time at 0, V. Studia Sci. Math. Hungar. 45 (2009), 67-124. · Zbl 1164.60307
[17] B. Roynette, P. Vallois and M. Yor. Penalisations of multidimensional Brownian motion, VI. To appear in ESAIM PS (2009). · Zbl 1189.60069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.